Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Jacobi polynomial sums and univalent Cesàro means

Author: J. Bustoz
Journal: Proc. Amer. Math. Soc. 50 (1975), 259-264
MSC: Primary 30A36; Secondary 33A45
MathSciNet review: 0369685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that Cesàro means of certain univalent power series are univalent. We establish a connection between these means and a conjecture of R. Askey about a type of Jacobi polynomial sum.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A36, 33A45

Retrieve articles in all journals with MSC: 30A36, 33A45

Additional Information

PII: S 0002-9939(1975)0369685-8
Keywords: Jacobi polynomial sums, univalent function, univalent Cesàro means
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia